MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Catalog Number NVTR-23
Medical Device Problem Codes Device Damaged by Another Device (2915); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 23mm navitor valve was chosen for implantation utilizing a small flexnav delivery system.The valve was successfully implanted.After removing the nose cone from the valve, the safari guide wire in the left ventricle could not be controlled due to possible interference with left atrium or chordae.In an attempt to regain control of the guidewire, the nose cone was advanced back into the navitor valve which allowed the guidewire to be removed.Later on, (b)(6) 2025, a post procedure case review of the imaging was performed and it was noted that the metal part of the flexnav retainer receptacle interfered with the ascending frame of the navitor, causing one stent frame cell to deform.The deformation left the cell bent and in contact with tissue.There were no patient effects reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.An event of stent post deformation and device damaged by another device was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on all available information, the cause of the reported stent post deformation appears to be due to procedural circumstances, as the flexnav interacted with the valve, causing deformation.The cause of the reported interaction (device damaged by another device) appears to be due to procedural circumstances, as manipulation of the flexnav was performed when the guidewire was not able to be controlled due to possible interference with left atrium or chordae.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21432443
Report Number2135147-2025-00875
Device Sequence Number4606617
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)260530(10)9111515
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Catalogue NumberNVTR-23
Device Lot Number9111515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLEXNAV DELIVERY SYSTEM
Patient SexUnknown